# SDR A6WA200740629

- Difficulty date: November 16, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- Aircraft time: 8,736 hours, 8,132 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PAX DOOR AFT DRAG ANGLE CRACK, LENGTH 1 INCH.  (M)  PAX DOOR AFT DRAG ANGLE REPAIRED IAW REO 601R-52-11-513, REV A.  (K)
